# SDR SCNA20180225063

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 49,429 hours, 15,475 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Module
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION AUTO FAIL. FOLLOWED QRH. AUTO FAIL LIGHT STILL ILLUMINATED. LOST PRESS IN MANUAL MODE. PERFORMED FIM TASKS. NO CURRENT FAULTS. INSPECTED CPC CONNECTOR, WIRES AND PINS. NO DEFECTS NOTED. PERFORMED GROUND TEST BITE PROCEDURE. NO FAULTS NOTED AT THIS TIME. DUE TO HISTORY REMOVE AND REPLACE P5-6 CABIN PRESSURE SELECTOR MODULE ASSEMBLY PN: 7123-19973-03AB. R&R CABIN PRESSURE CONTROL MODULE. OPS TEST GOOD.
